MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ESTELLA DR-T; PACEMAKER

BIOTRONIK SE & CO. KG ESTELLA DR-T; PACEMAKER
Model Number 371207
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 06/18/2021
Type of Reportable Event Death
Event or Problem Description
This system was being explanted due to erosion.Patient had complete heart block and a very slow heart rate.The pacemaker was explanted and connected via temp lead.It was pacing through the procedure up until the patient passed.The original pocket was closed by the physician a couple minutes prior to time of death.The ra lead was extracted but physician was unsuccessful in extracting rv lead.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
ESTELLA DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12120906
Report Number1028232-2021-03705
Device Sequence Number11690578
Product Code NVZ
UDI-Device Identifier04035479114299
UDI-Public04035479114299
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number371207
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;